# SDR ASAA2024060550618

- Difficulty date: June 5, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Part serial: NSN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE ARM END FITTINGS 1 THROUGH 6 HAVE EXCESSIVE PLAY. GROUNDED - YES. REMOVED AND REPLACED L/H ELEVATOR HINGE ARM END FITTINGS 1 THROUGH 6 P/N: D5598141100400 (5 EA) AND P/N: D5598141300400 (1 EA) IAW AMM 55-16-42-000-001-A AND 55-16-42-400-001-A.
